# SDR AALA202201259861

- Difficulty date: January 14, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF RH HORIZONTAL STABILIZER AT STA 101.90, 4.0 IN FWD OF EXISTING DOUBLER, MEASURING L=0.5 IN, D=0.071 IN. ACCOMPLISHED PERMANENT REINFORCING EXTERNAL DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
